# SDR AALA201802149027

- Difficulty date: February 7, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 57,207 hours, 9,259 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S SLIDING WINDOW VERY DIFFICULT TO LATCH AND UNLATCH.  ADJUSTED THE WINDOW IAW WORK CARD 56-95-21. OPS CHECKED GOOD.
